Alert archive / Iowa / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 47, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 4, 2024, 7:47 PM CDT for Chickasaw County, Howard County, Mitchell County, Iowa. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2024, 7:47 PM CDT (00:47 UTC)
- Expired
- Jun 4, 2024, 8:30 PM CDT
- In force
- 43 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chickasaw County, IA, Howard County, IA, Mitchell County, IA
The radar
The La Crosse radar (KARX), 119 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:55 PM CDT | TSTM WND GST 68 | 2 N Ionia, IA | Peak wind gust from SSW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -129 m²/s²
- 0-3 km storm-relative helicity
- -59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
916
WUUS53 KARX 050047
SVRARX
IAC037-089-131-050130-
/O.NEW.KARX.SV.W.0047.240605T0047Z-240605T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
747 PM CDT Tue Jun 4 2024
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southeastern Mitchell County in north central Iowa...
Howard County in northeastern Iowa...
Chickasaw County in northeastern Iowa...
* Until 830 PM CDT.
* At 746 PM CDT, severe thunderstorms were located along a line
extending from near Riceville to 8 miles east of Nashua, moving
east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
New Hampton, Riceville, and Elma around 750 PM CDT.
Fredericksburg around 800 PM CDT.
Jerico around 805 PM CDT.
Lawler around 810 PM CDT.
Lime Springs around 815 PM CDT.
Other locations impacted by these severe thunderstorms include
Chickasaw, New Hampton Airport, County Roads B 28 And V 18, Republic,
Highway 18 And County V 18, Davis Corners, and County Roads V 56 And
B 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4350 9227 4321 9209 4291 9209 4291 9245
4311 9256 4321 9255 4321 9261 4334 9268
TIME...MOT...LOC 0046Z 254DEG 23KT 4337 9263 4290 9238
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Skow3 follow-up statements
128
WWUS53 KARX 050106
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
806 PM CDT Tue Jun 4 2024
IAC131-050115-
/O.CAN.KARX.SV.W.0047.000000T0000Z-240605T0130Z/
Mitchell IA-
806 PM CDT Tue Jun 4 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MITCHELL COUNTY
IS CANCELLED...
The storms which prompted the warning haveoved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 4350 9227 4321 9209 4298 9209 4296 9238
4322 9242 4340 9254
TIME...MOT...LOC 0105Z 251DEG 24KT 4343 9245 4296 9220
$$
IAC037-089-050130-
/O.CON.KARX.SV.W.0047.000000T0000Z-240605T0130Z/
Howard IA-Chickasaw IA-
806 PM CDT Tue Jun 4 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL HOWARD AND EASTERN CHICKASAW COUNTIES...
At 805 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Le Roy to Fredericksburg, moving
east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Lawler and Jerico around 810 PM CDT.
Lime Springs around 815 PM CDT.
Protivin around 820 PM CDT.
Other locations impacted by these severe thunderstorms include
Saratoga, Maple Leaf, Boyd, Williamstown, Hayden Prairie, New Hampton
Airport, and Schley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4350 9227 4321 9209 4298 9209 4296 9238
4322 9242 4340 9254
TIME...MOT...LOC 0105Z 251DEG 24KT 4343 9245 4296 9220
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Skow979
WWUS53 KARX 050111
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
811 PM CDT Tue Jun 4 2024
IAC037-089-050130-
/O.CON.KARX.SV.W.0047.000000T0000Z-240605T0130Z/
Howard IA-Chickasaw IA-
811 PM CDT Tue Jun 4 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL HOWARD AND EASTERN CHICKASAW COUNTIES...
At 811 PM CDT, severe thunderstorms were located along a line
extending from near Lime Springs to near Jerico to Fredericksburg,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Automated weather observations. A 68 mph wind gust was
measured at 755pm west of New Hampton.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Lime Springs and Lawler around 815 PM CDT.
Protivin around 820 PM CDT.
Other locations impacted by these severe thunderstorms include
Saratoga, Maple Leaf, Boyd, Hayden Prairie, Schley, County Roads B 54
And V 56, and Davis Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4350 9227 4321 9209 4298 9209 4297 9232
4321 9236 4341 9249
TIME...MOT...LOC 0111Z 254DEG 24KT 4345 9238 4323 9224 4298 9222
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Skow022
WWUS53 KARX 050120
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
820 PM CDT Tue Jun 4 2024
IAC037-089-050130-
/O.CON.KARX.SV.W.0047.000000T0000Z-240605T0130Z/
Howard IA-Chickasaw IA-
820 PM CDT Tue Jun 4 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL HOWARD AND NORTHEASTERN CHICKASAW COUNTIES...
At 819 PM CDT, severe thunderstorms were located along a line
extending from Lime Springs to near Protivin to near Lawler, moving
east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Automated weather observations.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Lime Springs, Lawler, and Protivin around 825 PM CDT.
Other locations impacted by these severe thunderstorms include Davis
Corners, County Roads V 56 And B 33, Saude, Lourdes, Highway 63 And
County B 33, Hayden Prairie, and Highway 63 And County B 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4350 9227 4321 9209 4308 9210 4303 9230
4322 9231 4344 9239
TIME...MOT...LOC 0119Z 253DEG 23KT 4346 9232 4324 9218 4305 9221
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
SkowWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:49 PM CDT, 58 minutes earlier. Its key messages:
- Pop up scattered storms this afternoon, followed by a broken line of storms that will gradually weaken as it progresses eastward through the area this evening. Small chance (20%) for a few strong to severe storms with isolated damaging winds and locally heavy rainfall.
- Turning windy Wednesday and Thursday afternoons, particularly west of the Mississippi River. Thursday afternoon will have to be monitored for a potential wind advisory if forecast winds trend stronger.
- Scattered storms possible on Wednesday followed by occasional small diurnal shower chances into the weekend with cooler, less humid conditions.
Area forecast discussion, Jun 4, 6:49 PM CDT, 58 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 649 PM CDT Tue Jun 4 2024 .KEY MESSAGES... - Pop up scattered storms this afternoon, followed by a broken line of storms that will gradually weaken as it progresses eastward through the area this evening. Small chance (20%) for a few strong to severe storms with isolated damaging winds and locally heavy rainfall. - Turning windy Wednesday and Thursday afternoons, particularly west of the Mississippi River. Thursday afternoon will have to be monitored for a potential wind advisory if forecast winds trend stronger. - Scattered storms possible on Wednesday followed by occasional small diurnal shower chances into the weekend with cooler, less humid conditions. && .DISCUSSION... Issued at 106 PM CDT Tue Jun 4 2024 Showers and storms developing this afternoon-evening with locally heavy rain and a small risk of severe storms: Monitoring two weather features this afternoon on water vapor imagery: 1) a weakening shortwave currently over eastern Iowa that will be lifting northeast into central Wisconsin this evening, and 2) a deep shortwave and associated cold front crossing into western Minnesota that will sweep eastward through the area this evening. Out ahead of the weaker southern shortwave is a juicy, uncapped airmass with surface temperatures in the low to mid 80s and dewpoints near 70. MLCAPE sits around 1000 to 1500 J/kg across the forecast area, so as convective temperature is reached over the next 1-2 hours, expecting quick development of pop up storms. Activity will be most favored south of I-90 initially, closer to the shortwave forcing. But storm development will quickly trend northward through mid to late afternoon. Activity will become scattered and individual storms should develop quickly with deep updraft potential, but they will struggle to last long or become organized owing to lack of wind shear. Main threat will be localized strong winds and perhaps some small hail. Also a concern for locally heavy rain, especially if storms track over the areas that got soaked yesterday (southern Grant and portions of Allamakee/Crawford counties). Considered a flood watch for that general area, but storms will be more scattered and progressive today, so the threat should be rather isolated. Also, warm cloud depths aren't as deep today, so rainfall should not be quite as efficient compared to yesterday. Therefore decided to hold off and monitor trends. Incoming cold front will approach from the west this evening, entering our western counties with a broken line of storms towards 7pm. The line will sweep eastward into the overnight, gradually diminishing as instability quickly drops off. There looks to be a narrow corridor of overlap between favorable instability and marginally supportive 0-3km shear along the line, so some strong to severe storms are a possiblity. Isolated strong to damaging winds would be the main threat, mainly along and west of US 63 in Iowa and Minnesota between about 6-9pm. Progressive movement of this weakening line should mean a relatively short duration of rainfall at any given location, so not expecting this round of storms to be a big flood concern either. Windy, cooler, less humid Wednesday and Thursday with occasional diurnal showers into the weekend: Cyclonic flow becomes the overall weather pattern for the Upper Mississippi Valley for Wednesday and beyond as amplified ridging sets up over the Desert Southwest. A deep upper low rotating over southern Manitoba will slide over the Great Lakes between Wednesday and Friday. The resulting anomalous pressure gradient over the region will result in a dynamic jet in the 850 to 500mb layer. Steep low level lapse rates and deep mixing will tap into the lower bounds of this strong wind layer, with a couple windy afternoons on tap for Wednesday and Thursday. On Wednesday, HREF shows mean 850mb winds of 40 to 45 knots spreading into the area with a 40 to 70% probability for surface wind gusts exceeding 40 mph in wind prone areas west of the Mississippi River. Meanwhile, the ECMWF ensemble also shows about 30-50% probability for wind gusts greater than 40 mph on Wednesday afternoon, increasing to 60-90% probability by Thursday afternoon-evening. Will be paying close attention to Thursday's forecast if it would become necessary to consider a wind advisory. Other concern for Wednesday is potential for scattered diurnal storms (roughly 4-9pm timeframe) as a shortwave rotates around the southern periphery of the upper low. Tonight's passing cold front will sweep out this current early-season soupy airmass, leaving only modest atmospheric moisture in place. This will keep instability in check for Wednesday, generally on the order of 500 to <1000 J/kg SBCAPE. Forecast soundings show lower equilibrium levels will yield low topped storms that will struggle to last for long, but abundant deep layer shear could support a better organized storm or two. Thursday and beyond, just some occasional small chances for mainly diurnal showers in the northwest flow pattern. Temperatures will be below normal for Thursday and Friday, then will be more seasonable for Saturday into early next week. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 648 PM CDT Tue Jun 4 2024 A cold front will move through area this evening and early overnight. There is enough instability for some strong to severe storms along and ahead of this front. Southerly winds will be in the 10 to 20 knots with gusts of 20 to 30 knots. There could be potentially higher sustained winds and gusts with some of the stronger storms. In the wake of this front, winds will become westerly. Sustained winds will be 10 to 20 knots. On Wednesday, winds gusts will increase into the 15 to 30 knots. There will be the potential for showers and storms in the afternoon, but confidence was not high enough to include them in the TAFs at this time. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && DISCUSSION...Kurz AVIATION...Boyne
Hazardous weather outlook, Jun 4, 4:19 AM CDT, 15 hours 28 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 419 AM CDT Tue Jun 4 2024 IAZ008-009-018-019-MNZ079-086-087-094-095-051330- Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Mower- Fillmore- 419 AM CDT Tue Jun 4 2024 This Hazardous Weather Outlook is for portions of southeast Minnesota and northeast Iowa. .DAY ONE...Today and Tonight Showers and thunderstorms are expected this evening. A few storms may become strong to severe, with hail and damaging wind possible. Locally heavy rainfall may also occur. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There are periodic thunderstorm chances through Monday, mainly during the afternoon hours. Severe storms are not expected. .SPOTTER INFORMATION STATEMENT... Rainfall and any severe storm reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ010-011-029-030-MNZ088-096-WIZ017-029-032>034-041>044-053>055- 061-051330- Winneshiek-Allamakee-Fayette-Clayton-Winona-Houston-Taylor-Clark- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon- Crawford-Richland-Grant- 419 AM CDT Tue Jun 4 2024 This Hazardous Weather Outlook is for far southeast Minnesota...far northeast Iowa...and southwest into west central Wisconsin... .DAY ONE...Today and Tonight Showers and thunderstorms may occur early this afternoon and again tonight. A few strong storms are possible. Locally heavy rainfall may also occur. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There are periodic thunderstorm chances through Monday, mainly during the afternoon hours. Severe storms are not expected. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled.
In the hours before
Local storm report, Jun 4, 6:50 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
650 PM CDT Tue Jun 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Gst 4 N Lyle 43.56N 92.95W
06/04/2024 M47 MPH Mower MN Mesonet
Mesonet station MN144 U.s.218 - Lyle - Mp 4.
&&Special weather statement, Jun 4, 7:14 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service La Crosse WI
714 PM CDT Tue Jun 4 2024
MNZ087-088-095-050045-
Olmsted MN-Fillmore MN-Winona MN-
714 PM CDT Tue Jun 4 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WINONA...
SOUTHEASTERN OLMSTED AND NORTH CENTRAL FILLMORE COUNTIES THROUGH 745
PM CDT...
At 714 PM CDT, Doppler radar was tracking a strong thunderstorm near
St. Charles, or 14 miles north of Preston, moving northeast at 30
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
St. Charles, Chatfield, Lewiston, Dover, Altura, Saratoga, Fremont,
Pilot Mound, Utica, Troy, Elba, and Whitewater State Park.
This includes Interstate 90 in Minnesota between mile markers 228 and
247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4379 9200 4386 9222 4410 9209 4398 9172
TIME...MOT...LOC 0014Z 204DEG 27KT 4388 9205
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SkowLocal storm report, Jun 4, 7:27 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
727 PM CDT Tue Jun 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM Tstm Wnd Gst 3 SW Dover 43.94N 92.18W
06/04/2024 M53 MPH Olmsted MN Public
Report from personal weather station.
&&Local storm report, Jun 4, 7:33 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
733 PM CDT Tue Jun 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Dmg Cherry Grove 43.59N 92.29W
06/04/2024 Fillmore MN Public
Several trees and a couple of power lines
blown down.
&&
JSBSpecial weather statement, Jun 4, 7:33 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service La Crosse WI
733 PM CDT Tue Jun 4 2024
IAZ008-009-018-019-050115-
Floyd IA-Howard IA-Chickasaw IA-Mitchell IA-
733 PM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MITCHELL...WESTERN
HOWARD...EASTERN FLOYD AND CHICKASAW COUNTIES THROUGH 815 PM CDT...
At 732 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Osage to near Nashua. Movement was
northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Ionia around 740 PM CDT.
Riceville around 745 PM CDT.
New Hampton and Elma around 750 PM CDT.
Other locations impacted by these storms include Idlewilde State
Park, Bradford, Chickasaw, Brownville, County Roads T 54 And A 31,
Highways 9 And 218, New Hampton Airport, County Roads B 28 And V 18,
Republic, and Highway 18 And County V 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4350 9253 4350 9249 4291 9214 4291 9260
4331 9287
TIME...MOT...LOC 0032Z 236DEG 22KT 4336 9278 4292 9250
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SkowSpecial weather statement, Jun 4, 7:39 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service La Crosse WI
739 PM CDT Tue Jun 4 2024
MNZ079-087-050130-
Wabasha MN-Olmsted MN-
739 PM CDT Tue Jun 4 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL OLMSTED AND WABASHA
COUNTIES THROUGH 830 PM CDT...
At 739 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Goodhue to 6 miles southeast of Oronoco.
Movement was northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
These storms will remain over mainly rural areas of north central
Olmsted and Wabasha Counties, including the following locations...
South Troy, Rattelsnake Point, Potsdam, and West Albany.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4420 9255 4437 9255 4437 9243 4445 9243
4445 9224 4444 9221 4442 9214 4412 9208
4409 9252 4419 9256
TIME...MOT...LOC 0039Z 229DEG 15KT 4437 9254 4411 9244
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SkowThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:33 PM CDT | Special Weather Statement | ARX | Chickasaw, Mitchell | 42 min |
| Jun 4, 8:18 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Howard, Winneshiek | 42 min |
| Jun 4, 8:50 PM CDT | Severe Thunderstorm Warning | ARX | Winneshiek | 40 min |
| Jun 5, 3:25 AM CDT | Wind Advisory | ARX | Chickasaw, Floyd, Howard, Mitchell | 16 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.